Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Taken birth control, frequent periods, severe bleeding. Cure for symptoms?

I started taking birth control just under a year ago and at first my period came more frequently than normal, but most months it comes every 2-3 weeks, and in between i bleed more than just spotting, there is also i dark discharge that i get, is this something that could be related to my birth control, or is this something i should have go checked more thoroughly. I am also 19 year old female.
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello,
I have gone through your query and understood your concerns. In my opinion you need to have an examination by a gynic and an ultrasound to rule out other possible causes. Some people taking birth control will experience when they miss the periods but it is abnormal as it is severe. I suggest tab.pause for now and immediate consultation. As it is a prescription drug anyhow you need to consult your doctor for this. Thank you.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor